I have large vessel disease,small vessel disease and coronary artery spasms. I have had my LAD restented after I had my first drug eluding stent occlude, which caused an AWMI- my last cath showed It was 50% occluded in April. I was having alot of angina then, just awful burning in my chest, relieved by Nitro. Gi w/u completely negative. I was placed on Ranexa-500 twice daily-for 4 months it was like an miracle drug, now in the past week, I have developed the same pain which has required at least 2-3 ntg daily. I know I can up the dose to 1000mg bid, but they think the Ranexa has caused my GI sx causing a 5 lb wait loss which I cannot afford. What happens when you can't take Ranexa anymore ? I know that surgery is not really helpful for small vessel disease ? i am already on 90mg of Imdur daily,coreg,plavix,asa,lasix,k and lisinopril ?
I don't understand some of your abbreviations, such as AWMI and GI sx, I'm not a health professional. However, I have eight stents, have had some issues with restinosis and some small branch artery blockages that caused some chest pain. I also take every drug you take.
I had a pacemaker inserted because of brady-tachy symptoms, and my drug dosages were increased. My Coreg was increased to 50 mg daily, and I'm taking 1000 mg Ranexa twice a day, and my angina stopped. I agree Ranexa is a miracle drug, I just don't understand why you are nervous about increasing the dose. Again, I'm not a health professional, and I don't understand the abbreviations, but increasing Ranexa to 1000 twice a day helped me a great deal. Best wishes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.